# SDR DALA2023111409389

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 111,318 hours, 16,513 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0195 -MISC DE- DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW PERFORMED GO AROUND C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED NO. 3 FLAP POSITION TRANSMITTER. OPS NORMAL. (4402479)
